Couldn't find what you looking for?

TRY OUR SEARCH!

okay this a long story, ive recently stop using depo my last shot was due in nov. but i did not go back to get it. well since then ive experienced light cramps but no sign of my cycle. im sexually active but do not use condoms with my bf and just two weeks ago we've had sex and a week later i noticed brown spotting around the time i expected my period it only lasted a day but im confused cuz its going on another week and i still havent gotten my period and im experiencing pregnant syt ..... i really need to know what could b causing this cause ive never experienced this before

Loading...

what kind of symptoms?  Coming of b/c can cause irregularities, but that doesn't mean you aren't pregnant.  If you had implantation bleeding... and it takes another 3-4 days after implantation (9-16 dpo: days after ovulation) for the blood pregnancy test to first become positive, followed 2-3 days later by the early positive pregnancy urine test, the home pregnancy test (HPT).

Reply

Loading...


Ive been tried a lot lately, nauseated, light cramping and some times I experience dizziness or get light head Oh and can'tforget my mood swings are off the roof
Reply

Loading...

I know this may sound frustrating but there is a possibility that u may be pregnant but then the other possibility is that your body is just getting used to being off the b/c and your just not back on track...  according to the info i have read, if you had your implantation bleeding a week ago, a urine test should show up positive now and if not try again in 3 days. 

Reply

Loading...


Yeah it is frustrating because even while I was on b/c my body never had a problem with me getting my cycle on time, that's why idk if it's off track or I'm pregnant but since I experienced the implantation bleeding I've been having that what if I could b thought now, but I am planning on going to the doctor next week hopefully I find out then what's going on
Reply

Loading...